Pharex Ciprofloxacin Hydrochloride 500mg Tablet  » Medicine  »
1.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • I found out that the medication can cause rashes for those who have sensitive skin

    • by ermi88

      TRUSTWORTHY

      all reviews
      Ciprofloxacin is an antibacterial medication designed mainly for treating a variety of infection, such as urinary tract infection, skin infection, and diseases that are susceptible of bacteria. I took ciprofloxacin hydrochloride in 500mg many times in my life, which doctors prescribed for my skin infection and vaginal infection.

      First intake was when I had skin dermatitis as diagnosed by the doctor. By just looking at my skin, he then diagnosed me with dermatitis and prescribed me a bunch of ciprofloxacin for 14 days. He said my rashes will disappear after a week of taking it. However, it did not and it just made my rashes much more noticeable.

      He did not make any medical tests before diagnosing me with dermatitis. So I


      really do not know how I got my rashes. It occurred once I try on some clothes that have not been washed for a long time, just like those at the mall, and once I eat something new to me. I am not really sure if my skin rashes were considered skin infection, because if they were, they would have gone with the wind with ciprofloxacin.

      Doctors should diagnose their patients properly and prescribe them with correct medications. Because when I took ciprofloxacin, my rashes became very itchy. I found out that the medication can cause rashes for those who have sensitive skin. And I have sensitive skin! My rashes got worse with it and the only product that cleared my dermatitis was a hydrocortisone cream.

      Second intake was when another doctor prescribed me ciprofloxacin to prevent vaginal infection due to miscarriage. I miscarried last year in November and I was admitted to the public hospital 5 days after miscarriage, because I was not feeling well. The doctor prescribed me ciprofloxacin to take for a week. Not to mention that I took amoxicillin 500mg thrice a day for 5 days since I miscarried, as it was prescribed by my ob-gynecologist in the maternity clinic. So I was really high and weak when I was admitted to the hospital. I did not feel good and the doctor assumed I had infection so he prescribed ciprofloxacin! Another antibacterial medication!

      He read my Complete Blood Count (CBC) results and ...


      • Pharex Ciprofloxacin Hydrochloride 500mg Tablet
      knew that my red blood cells and hemoglobin were low. Instead of prescribing me some good iron supplements, he prescribed ciprofloxacin. I took it but it did not last for a week because it resulted in severe insomnia, heart palpitations, chills and fever that lasted for two weeks. Later when I knew, I was only anemic. And ciprofloxacin and other sorts of antibacterial medications can make anemia even worse!

      Ciprofloxacin can worsen anemia by depleting iron stores. I have read this information somewhere on the Internet that the medication can suppress the absorption of iron stores. So how could I restore my iron from foods if those medications stop the absorption of iron? How could I recover if that is the case? My

      doctors never told me about this! Thanks for the Internet.

      So I stop taking all antibacterial medications and stick to taking iron supplement for two months, and then I got better! I will never ever take ciprofloxacin prescribed by my doctors without proper diagnosis. Ciprofloxacin can kill me- my nerves, my head, and my entire body, especially that I have anemia. Also, the medication can kill good bacteria in the stomach. It was no wonder my tummy rumbled a lot and hurt all the time while taking it.

      Do not take ciprofloxacin especially if you do not have infection. If you do, be cautious because it could result to a more severe reaction - most especially if you are not intolerant with it.




0
Andrew Essiet says :

re : I found out that the medication can cause rashes for those who have sensitive skin
There is basically reactions to medication when and or where the prescribed dose is not adhered to. it is also applicable that rashes might mean the immediate symptom of medication reaction. And especially for those who have sensitive skin.

It is also obvious a fact that drug reaction which might appear as rashes could emanate from the appropriate dose conformity. Yet where the body constitution of one person might cause rashes which is evident of medication reaction another person who might have been administered with same medication might develop tolerance to the same dose hence suppressed the reaction.

Conclusively rashes which occurs as an effect of medication for those who have sensitive skin could be made tolerable by reducing the dose or otherwise consult a doctor whose prescription resulted to the reaction. It is also obvious that medication tolerance could come as a result of patients body constitution.

ReviewStream.com
  • Sidenotes
  • Don't Be Nice. Be Helpful.

The review was published as it's written by reviewer in January, 2015. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 2621011641060431/k2311a0121/1.21.15
Your use of this website constitutes acceptance of the Terms & Conditions
Privacy Policy